On a new Wiener-Hopf factorization by Alili and Doney
Séminaire de probabilités de Strasbourg, Volume 35  (2001), p. 416-420
@article{SPS_2001__35__416_0,
     author = {Marchal, Philippe},
     title = {On a new Wiener-Hopf factorization by Alili and Doney},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     pages = {416-420},
     zbl = {0982.60039},
     mrnumber = {1837301},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__416_0}
}
Marchal, Philippe. On a new Wiener-Hopf factorization by Alili and Doney. Séminaire de probabilités de Strasbourg, Volume 35 (2001) , pp. 416-420. http://www.numdam.org/item/SPS_2001__35__416_0/

[1] L. Alili and R.A. Doney : Wiener-Hopf factorization revisited and some applications. Stochastics and Stochastic Reports 66 (1999) 87-102. | MR 1687803 | Zbl 0928.60067

[2] W.E. Feller : An Introduction to Probability Theory and its Applications. 2nd ed. (1971) Wiley. | Zbl 0219.60003

[3] F. Spitzer : A Tauberian theorem and its probabilistic interpretation. Trans. Amer. Math. Soc. 94 (1960) 150-169. | MR 111066 | Zbl 0216.21201